Drug reaction

M

MissPink

Active member
Joined
May 2, 2019
Messages
31
Location
London
So I believe I am suffering from OCD which is negative thinking and intrusive thoughts. I hate the evenings where I have to sleep, I suffer from falling asleep naturally. I mostly listen to music before I sleep or look on my phone. I did recently go to the Doctor and I got a pescription for Setraline tablets to help me with my thoughts. It worked straight away and I had no voices of my own or any nonsense going on swirling in my mind, I was normal and silent it was really nice. I slept like a log without having any bad thoughts HOWEVER I thought to myself I haven't had a bad thought which was a inappropriate thought, I was driving at the time on the A3 and I thought back to the bad thought and next minute it was like something happened in my mind like this flush or reaction in my head and I was shaking and became very anxious it affected my driving and the control of the car, I stopped in a safe place although I was trembling, I had to lie down in my car twice there was no way I could drive on the motorway. I was petrified and half of my face was numb it was so weird. I haven't touched that drug for ages now, though my face has been really tight recently if I over think or have a thought. I am now afraid of taking more pills if it's going to affect my driving like that. Has anyone experienced something like this?
 
Poopy Doll

Poopy Doll

Well-known member
Joined
Jun 13, 2015
Messages
11,502
Location
Fort Lauderdale, Florida, USA
Hi MissPink. I was taking Vistaril for sleep for a long time. I skipped three days. Then when I took it again it made me extremely sick like the flu.

The drug also made me twitch very strongly all over my body. I'm sorry I ever started all these drugs that give side effects.

Please don't take anything and drive the car.
 
Top